# SDR UALA2013070504677

- Difficulty date: July 4, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 52,555 hours, 20,993 cycles
- Engine: Iae V2522A5
- System (JASC): 3251 · Steering Unit
- Part: Sensor
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG STEERING FAULT DISPLAYED ON UPPER ECAM SCREEN.  ATTEMPTED RESET SWITCH.  NO LUCK.  ALSO HAVE CAT 3 DUAL CAUTION.  R & R NOSE STEERING FEED BACK SENSOR 4-GC IAW AMM, OPS CHECKED GOOD.
